Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field


Author: L. P. D. van den Dries
Journal: Proc. Amer. Math. Soc. 79 (1980), 97-100
MSC: Primary 03C60; Secondary 03C10, 06F25, 12J10
DOI: https://doi.org/10.1090/S0002-9939-1980-0560592-6
MathSciNet review: 560592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Linearly ordered rings and preordered fields whose first order theory admits quantifier elimination are shown to be real closed fields.


References [Enhancements On Off] (What's this?)

  • [1] A. Macintyre, K. McKenna and L. van den Dries, Quantifier elimination in algebraic structures, Advances in Math. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 03C10, 06F25, 12J10

Retrieve articles in all journals with MSC: 03C60, 03C10, 06F25, 12J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0560592-6
Article copyright: © Copyright 1980 American Mathematical Society